# SDR MASA99130

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Cracked
- Location: Rt Windshield
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6494 - PHX-GYM - THE CAPTAIN REPORTED THAT THE F/O'S WINDSHIELD CRACKED IN FLIGHT.  THE AIRCRAFT LANDED IN GYM WITHOUT INCIDENT.  THE AIRCRAFT WAS FOUND TO BE AIRWORTH FOR FERRY TO FMN.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
